Anyone who uses opioids can experience an overdose. An opioid overdose is a medical emergency. If you think someone has overdosed, call 911. Do you know the signs of an overdose? It is important to be familiar with the cause and signs of overdose so that you can help.
Repeated use of alcohol or other drugs despite negative consequences on the individual's personal and professional life is cause for concern. When someone is behaving in this way, it may be time for them to speak with a professional about substance use disorder (addiction).
Substance use disorder does not discriminate. It affects people of all colors and walks of life. The good news is: there is help for addiction and everyone has the opportunity to heal. But the road to recovery is filled with another major obstacle called "stigma".
Are you looking for how to start the conversation around substance use? Learn how you can navigate important conversations with your loved ones about alcohol, prescription medications, and other substances.
To learn more, please visit www.safegreenfield.com